# SDR AALA20100112TUL04

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT SIDE WINDOW PAN UPPER AFT CORNER BETWEEN STATION 1022 TO 1041.  INSTALLED DOUBLER PER AARD 53-10-00-25.
